# SDR ASAA0873656

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL AT BS 767 TO 887 HAS CORROSION ON UPPER EDGES AND NUMEROUS GOUGES ON THE SIDE.  AFT CARGO PIT FLOOR PANEL AT BS 767 TO 887 CORROSION BLENDED OUT.  BLEND AREA FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMIT AND GOUGES FOUND TO BE BEYOND LIMITS.  FLOOR PANEL REPLACED IAW B737 700 SRM 51 40 05.
